# SDR P5CA2019102540214

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 79,974 hours, 14,918 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0856RE5
- Part serial: 308654
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED T/O AT 70 KTS DUE TO NO AIRSPEED INDICATION ON CAPTAINS PFD.( REMOVED AND REPLACED PITOT STATIC PROBE IAW AMM 34-11-01/401. PERFORMED CAPTAIN'S PITOT SYSTEM LEAK TEST IAW AMM 34-11-00-795-019, SYSTEM CHECKS OK. AIRCRAFT OK FOR SERVICE.   )
